# SDR 97UAL900728

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T6100
- Condition: Leaking
- Location: Rt Mlg Truck
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYD QUANTITY DROPPED TO .44.  WITH PUMPS OFF, QUANTITY DROPPING SLOWLY.  DIVERTETED TO GRU.  FOUND RT MLG TRUCK POSITION ACTUATOR LEAKING.  REPLACED ACTUATOR AND FILLED CTR SYSTEM.
